# SDR DALA2019112656921

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 1,494 hours, 690 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WTBF LONGERON CRACKED. REMOVD R/H WTBF LONGERON. INSTALLED SERVICEABLE L/ H WTBF LONGERON WITH HI-LOKS IAW A220 ASRP 51-42-20. SECURITY CHECKS GOOD. A/C OK FOR SERVICE. (LP#1373124)
